On the construction of an approximate solution of a nonlinear integral equation of permeable profile
Differencialʹnye uravneniâ, Tome 33 (1997) no. 9, pp. 1242-1252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_9_a10,
author = {A. F. Matveev and P. Junghanns},
title = {On the construction of an approximate solution of a nonlinear integral equation of permeable profile},
journal = {Differencialʹnye uravneni\^a},
pages = {1242--1252},
year = {1997},
volume = {33},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_9_a10/}
}
TY - JOUR AU - A. F. Matveev AU - P. Junghanns TI - On the construction of an approximate solution of a nonlinear integral equation of permeable profile JO - Differencialʹnye uravneniâ PY - 1997 SP - 1242 EP - 1252 VL - 33 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_9_a10/ LA - ru ID - DE_1997_33_9_a10 ER -
A. F. Matveev; P. Junghanns. On the construction of an approximate solution of a nonlinear integral equation of permeable profile. Differencialʹnye uravneniâ, Tome 33 (1997) no. 9, pp. 1242-1252. http://geodesic.mathdoc.fr/item/DE_1997_33_9_a10/